Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 257 of 1210 found articles
 
 
  Chordality and 2-factors in tough graphs
 
 
Title: Chordality and 2-factors in tough graphs
Author: Bauer, D.
Katona, G.Y.
Kratsch, D.
Veldman, H.J.
Appeared in: Discrete applied mathematics
Paging: Volume 99 (2000) nr. 1-3 pages 7 p.
Year: 2000
Contents:
Publisher: Elsevier Science B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 257 of 1210 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands